# SDR REXA2022081701882

- Difficulty date: August 12, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 33,017 hours, 22,881 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320774
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R INTERCOSTAL BETWEEN F.S.349 AND F.S.364 IS CORRODED.	REMOVED AND REPLACED INTERCOSTAL STRINGER 26R,  BETWEEN F.S.349 TO 364
